Vol. 4, No. 1, 2009

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 12, Issue 1
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
Subscriptions
Editorial Board
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 2157-5452 (e-only)
ISSN: 1559-3940 (print)
Parallel overlapping domain decomposition methods for coupled inverse elliptic problems
1–26

Xiao-Chuan Cai, Si Liu and Jun Zou

Comments on high-order integrators embedded within integral deferred correction methods
27–56

Andrew Christlieb, Benjamin Ong and Jing-Mei Qiu

A higher-order upwind method for viscoelastic flow
57–83

Andrew Nonaka, David Trebotich, Gregory Miller, Daniel Graves and Phillip Colella

A numerical method for cellular electrophysiology based on the electrodiffusion equations with internal boundary conditions at membranes
85–134

Yoichiro Mori and Charles S. Peskin

A higher-order Godunov method for radiation hydrodynamics: Radiation subsystem
135–152

Michael David Sekora and James M. Stone

Shear flow laminarization and acceleration by suspended heavy particles: A mathematical model and geophysical applications
153–175

Grigory Isaakovich Barenblatt

Global paths of time-periodic solutions of the Benjamin–Ono equation connecting pairs of traveling waves
177–215

David M. Ambrose and Jon Wilkening

A phase transition approach to detecting singularities of partial differential equations
217–239

Panagiotis Stinis